# SDR MWEA00336

- Difficulty date: April 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101577
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGES OF AFT CARGO DOOR PAN SKINS ARE CHAFFED AT UPPER SIDES OF LOWER CORNERS IN 2 PLACES.   FABRICATED AND INSTALLED REPLACEMENT SKIN.
